MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 2.5X140MM DRILL STE; INSTRUMENT, TRAUMA

ZIMMER BIOMET, INC. 2.5X140MM DRILL STE; INSTRUMENT, TRAUMA
Model Number 8290-29-170
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: foreign: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up report will be submitted.
 
Event or Problem Description
It was reported upon incoming inspection, team member found debris in the sterile package.There was no patient involvement.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d10, g3, g7, h1, h2, h3, h6, h10.Evaluation of the returned product provided confirmed there is foreign debris within the inner contents of the packaging and the box to be damaged at one end.Sterility has not been compromised.The reported event is confirmed.Device history record was reviewed and no discrepancies were found.The likely condition of the product when it left zimmer biomet was conforming to specification.The root cause of the reported event is likely to be due to transit damage.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
2.5X140MM DRILL STE
Common Device Name
INSTRUMENT, TRAUMA
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key12445727
Report Number0001825034-2021-02629
Device Sequence Number3651948
Product Code HTW
UDI-Device Identifier00887868447006
UDI-Public(01)00887868447006(17)310201(10)127380
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8290-29-170
Device Catalogue Number829029170
Device Lot Number127380
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/13/2021
Supplement Date Received by Manufacturer10/07/2021
Initial Report FDA Received Date09/09/2021
Supplement Report FDA Received Date10/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1